# SDR COM11807

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 18190003
- Condition: Defective
- Location: Lt Mlg
- Part time: 12,141 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MLG DID NOT FULLY RETRACT, RED INTRANSIT LIGHTS REMAINED ON.  REPLACED THE LANDING GEAR SOLENOID VALVE.
